# SDR DALA2016041502931

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED UPPER YOKE BOLT TREADS TO ATTACH FWD VIBRATION ABSORBER.  UPPER YOKE BOLT WAS REPLACED IAW AMM 71-20-03-201.
